# SDR CALA2021070501032

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 70,791 hours, 25,251 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Part number: M564
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT MULTIPLE SYSTEMS ON THE OVERHEAD AND FWD PANEL  ANN UNCIATORS FAILED T/S IAW SSM 30-41-11, 33-18-11, 32-61-11, 26-21-11, 32-42-11, 28-43-11, 27-81-31, AND 29-35-11. FOUND M564 NOT SECURED. RE-INSTALLED IAW AMM 33-18-00-960-806. ALL OPS CHECKS NORMAL AT THIS TIME REF AMM 33-18-00-710-802. NO FURTHER DEFECTS NOTED AT THIS TIME. ADD EMP:U353871
